Happy Late Turkey Day

Today is my 3 day on the inhalers. My first day was horrible. I got an headache, I was shaky. I was at work. I was having a bad day. Never mind it was busy and you know what.

After I had lunch around 2:30p, I became so short of breathe, my core muscles had tighten up and I freaked out. I never felt anything like this before. I almost went to the ER.  I used my rescue inhaler, about 30-40 minutes later I started to feel better. I never left the desk. I was under water with orders from all the doctors writing!! I was so sore after that episode.  I had never experience anything like that before. I do not want to ever do that again. I wasn’t doing stuff like that until I took the meds.  But I haven’t given up. Today is better. No headache, not so shaky.

Today I do my 5k Turkey Trot virtual event. I will update later how it goes. This will be my first run, since I have started these meds. Amanda you are right I am going to be going on the med. sites and seeing if I can get a discount, or sponsorship they are taking a huge chunk out of my pocket!!

Check out my Avon page too! Support me in supporting Team Voice!

Weight and training updated!

Advertisements

About MaMaRae

Training to be a Strongwoman . I like to share my experience and how get there with everyone. Maybe I can inspire You to get up and get moving. To date 83+ lbs gone..still have more to go. Picking up heavy things, and putting them down.
This entry was posted in Uncategorized. Bookmark the permalink.

3 Responses to Happy Late Turkey Day

  1. Chris says:

    Your body will adjust to the meds after a bit (typically). I’m sure your doctor told you this already, but the #1 thing you can do to help your breathing is to lose weight. That was one of my motivating factors a few years back in losing weight. My breathing was horrible at that time and there is no way I could have even walked a couple of miles, let alone run… It’ll also lighten the need for rescue meds as the lungs handle the workload easier. Yeah, I know, I’m captain obvious. 🙂

  2. rae says:

    Ya, I know. But It was so horrible. I wasn’t gonna keep taking them. But I have. I have had a sudden drop in weight too. My doctor thinks I will be able to drop the rest of what I want to get rid off.
    I have also learned that I have scare tissue. And a cough I never had before. So the scare tissue my doctor wants to keep an eye on and make sure I am not causing more. That’s why it is COPD.

  3. wdwalone says:

    It only gets better from here. You handled this attack and you’ll get through anything else that gets thrown at you. Remember stress is not going to make this easier. I know it’s impossible to get rid of all your stress, but try to work on reducing stress as much as you can. I think things are going to start getting better for you now that you know what you’re dealing with and you can work to make it better.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s